# SDR USAA040289

- Difficulty date: June 9, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, STATION 727D STRINGER 23L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 231.  (M)
